sexologist-icon
For Dr Murthy P S please help me
Sir Doctor Murthy P S I appiled nadimix cream in the morning Then at afternoon when i was watching porn the watery fluid come out Do anything happens of mixing of those things on my penis head I didnt masturbated and i didnt used nadimix cream as lubricant I just watched the porn videos that Do anything happens to my penis  ? Please help me Im in tension
1665 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Relax.. Nothing will happen as there are no allergic reaction since morning.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Exercise after l s c s
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.